# SDR SWIA2019010745409

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 35,732 hours, 31,463 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB RECEIVED A SKID INBD CAUTION MESSAGE FOLLOWED BY PARKING BRAKE SOV CAUTION MESSAGE. GEAR HANDLE WAS IN UP POSITION, BUT GEAR WAS STILL DOWN AND LOCKED WITH THREE GREENS. TRIED RECYCLING GEAR ONCE, BUT MESSAGES PERSISTED AND GEAR STAYED DOWN. RAN QRH FOR A SKID AND PARKING BRAKE SOV CAUTION MESSAGES, BUT MESSAGES PERSISTED. ABOUT 5 MINUTES AFTER INITIAL MESSAGES APPEARED WHEN ABOUT TO TURN BASE TO FINAL, GEAR CAME UP ON ITS OWN (HANDLE WAS STILL IN UP POSITION). ALL MESSAGES CLEARED THIS POINT WITH NO FURTHER ISSUES, BUT RETURNED TO FIELD. (FLT#4570) CLOSED  / DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL.
